Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Perturbing almost periodic differential equations


Author: Shui-Nee Chow
Journal: Bull. Amer. Math. Soc. 76 (1970), 421-424
MSC (1970): Primary 3451, 3453; Secondary 3445
MathSciNet review: 0251316
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shui Nee Chow, Remarks on integral stability, Seminar on Differential Equations and Dynamical Systems, II (Univ. Maryland, College Park, Md., 1969) Springer, Berlin, 1970, pp. 30–33. Lecture Notes in Math., Vol. 144. MR 0430433
  • 2. Aaron Strauss and James A. Yorke, Perturbing uniform asymptotically stable nonlinear systems, J. Differential Equations 6 (1969), 452–483. MR 0252781
  • 3. Junji Kato and Taro Yoshizawa, A relationship between uniformly asymptotic stability and total stability, Funkcial. Ekvac. 12 (1969/1970), 233–238. MR 0257497

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3451, 3453, 3445

Retrieve articles in all journals with MSC (1970): 3451, 3453, 3445


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12496-X